ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Method for Solving Fractional Bernoullis Differential Equation

Journal: International Journal of Science and Research (IJSR) (Vol.9, No. 11)

Publication Date:

Authors : ;

Page : 1684-1686

Keywords : New multiplication; Chain rule; Modified R-L fractional derivative; Fractional Bernoulli’s differential equation;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, we use a new multiplication of fractional functions, the chain rule for fractional derivatives, and the result of first order linear fractional differential equation, regarding the Jumarie type of modified Riemann-Liouville (R-L) fractional derivative, to obtain the general solution of fractional Bernoulli’s differential equation. In addition, an example is proposed to illustrate our result.

Last modified: 2021-06-28 17:16:04